Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Theory of Classes a Modification of Von Neumann's System

Raphael M. Robinson
The Journal of Symbolic Logic
Vol. 2, No. 1 (Mar., 1937), pp. 29-36
DOI: 10.2307/2268798
Stable URL: http://www.jstor.org/stable/2268798
Page Count: 8
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Theory of Classes a Modification of Von Neumann's System
Preview not available

Page Thumbnails

  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36